Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have had headaches, excessive sleep, arm twitches. What is the problem?

I am an 18 year old female. I have had headaches for the last two to three months. I have a really bad headahce that I have had for over three days now. No meds help. I saw my doctor and he is sending me to OHSU s pain clinic. I am sleeping alot and my left arm has been twitching for a few days now. What should I do and what do you think the problem is?
Asked On : Mon, 7 Jan 2013
Answers:  2 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM,
You have chronic headache with little response to medicines, I am sure you must have been investigated for any significant pathology,if pain is not subsiding as it can have many dimensions.
Headache may have many causes so it is better to know the cause first and treat it accordingly.
If is not responding to medicines it is possible that it is tension headache or even masked depression is the cause of pain.Please visit pain clinic.
If you are sleeping a lot your headache must be evaluated on all organic possibilities and then different modalities in combination will suit you and , you will improve soon.
Do not worry and
Take care.
Good Luck
Answered: Mon, 7 Jan 2013
I find this answer helpful
Psychiatrist Dr. Arpan Jain's  Response
hello this is dr arpjain,
as per your complains ,though insufficient, it seems to be the pain due to migrane- a kind of episodic headache , usually lasts for day and may be upto the weeks.
twiching in your hand my be due to abnormal sleeping posture. so take adequate sleep avod long hrs t.v. watching, brigth light.
take tab propranolol 20 mg sr and tab sodium valproate 500 mg 1 hs.
hope you will be benifited.
Answered: Tue, 8 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor